American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(26C10) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Mark W. Coffey and George Csordas. On the log-concavity of a Jacobi theta function. Math. Comp. 82 (2013) 2265-2272.
Abstract, references, and article information   
View Article: PDF

[2] Iván Area, Dimitar K. Dimitrov, Eduardo Godoy and Vanessa G. Paschoa. Zeros of classical orthogonal polynomials of a discrete variable. Math. Comp. 82 (2013) 1069-1095.
Abstract, references, and article information   
View Article: PDF

[3] Iván Area, Dimitar K. Dimitrov, Eduardo Godoy and Fernando R. Rafaeli. Inequalities for zeros of Jacobi polynomials via Obrechkoff's theorem. Math. Comp. 81 (2012) 991-1004. MR 2869046.
Abstract, references, and article information   
View Article: PDF

[4] Iván Area, Dimitar K. Dimitrov, Eduardo Godoy and André Ronveaux. Zeros of Gegenbauer and Hermite polynomials and connection coefficients. Math. Comp. 73 (2004) 1937-1951. MR 2059744.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Michael J. Mossinghoff, Christopher G. Pinner and Jeffrey D. Vaaler. Perturbing polynomials with all their roots on the unit circle. Math. Comp. 67 (1998) 1707-1726. MR 1604387.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1